Classification of smooth horizontal Schubert varieties

Published

Journal Article

© 2017, Springer International Publishing AG. We show that the smooth horizontal Schubert subvarieties of a rational homogeneous variety G / P are homogeneously embedded cominuscule [InlineEquation not available: see fulltext.], and are classified by subdiagrams of a Dynkin diagram. This generalizes the classification of smooth Schubert varieties in cominuscule G / P.

Full Text

Duke Authors

Cited Authors

  • Kerr, M; Robles, C

Published Date

  • June 1, 2017

Published In

Volume / Issue

  • 3 / 2

Start / End Page

  • 289 - 310

Electronic International Standard Serial Number (EISSN)

  • 2199-6768

International Standard Serial Number (ISSN)

  • 2199-675X

Digital Object Identifier (DOI)

  • 10.1007/s40879-017-0140-x

Citation Source

  • Scopus